# SDR KCSA071270

- Difficulty date: August 2, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21097
- Aircraft time: 72,423 hours, 19,350 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON, NAC STA 221.9 BULKHEAD LOWER FORWARD OUTBOARD CHORD IS CRACKED IN TWO PLACES.
